Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 21-40
   Volumes 1-20
   Volumes 41-62
      Volume 62
      Volume 61
      Volume 60
      Volume 59
      Volume 58
      Volume 57
      Volume 56
      Volume 55
      Volume 54
      Volume 53
      Volume 52
      Volume 51
      Volume 50
      Volume 49
      Volume 48
      Volume 47
      Volume 46
      Volume 45
      Volume 44
      Volume 43
      Volume 42
      Volume 41
Search
VOLUME 44 | ISSUE 11 | PAGE 648
Two-dimensional Langmuir collapse and two-dimensional Langmuir cavitons
The particular features of the collapse of Langmuir waves in a two-dimensional geometry are discussed. The results of a simulation of the collapse kinetics are used to identify regions above the critical level corresponding to the two limiting cases of a pure collapse and of a quasistationary caviton and also to an intermediate case of the final stage of the evolution of a cavity.




Permission given by American Institute of Physics is appreciated.